Acne inversa-like lesions associated with the multi-kinase inhibitor sorafenib.

  • M Pichler, C Carriere, G Mazzoleni, R Kluge, Klaus Eisendle
  • Published 2014 in Clinical and experimental dermatology

Abstract

A. Pamp ın, E. G omez-de la Fuente, R. A. Feltes, F. Pinedo, J. L. Rodr ıguez-Peralto, and J. L. L opez-Estebaranz Departments of Dermatology and Pathology, Hospital Universitario Fundacion Alcorcon, Alcorc on, Spain; and Department of Pathology, Hospital Universitario Doce de Octubre, Madrid, Spain E-mail: apampin@fhalcorcon.es Conflict of interest: none declared. Accepted for publication 10 October 2013

DOI: 10.1111/ced.12257

Cite this paper

@article{Pichler2014AcneIL, title={Acne inversa-like lesions associated with the multi-kinase inhibitor sorafenib.}, author={M Pichler and C Carriere and G Mazzoleni and R Kluge and Klaus Eisendle}, journal={Clinical and experimental dermatology}, year={2014}, volume={39 2}, pages={232-3} }